ID 112044
著者
Chen, Guanrong University of Houston
資料タイプ
学術雑誌論文
抄録
This Express Letter reports the finding of a new chaotic attractor in a simple three-dimensional
autonomous system, which resembles some familiar features from both the Lorenz and Rössler
attractors.
掲載誌名
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
cat書誌ID
AA10810319
出版者
World Scientific
9
7
開始ページ
1465
終了ページ
1466
発行日
1999-07
権利情報
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 9, No. 7, 1999, 1465-1466, DOI: 10.1142/S0218127499001024 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
出版社版DOI
出版社版URL
フルテキストファイル
言語
eng
著者版フラグ
著者版
部局
情報センター